# SDR COMA9760196

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wiring Harness
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  REPLACED BPSU WIRING HARNESS RIGHT HAND WING.
